Hi My daughter is 15 and was prescribed prednisone 20mg for inflammation brought on by an upper respiratory infection. She took the first dose about 1/2 hour after a meal and within 1/2 hour, she was experiencing severe abdominal cramping and nausea. She was able to vomit and it was clear with a few solids but mostly clear. I spoke with the doctor after the pharmacist recommended that it might be too much for her. The doctor said to continue and he called in anti-nausea. I really want to stop because she was so violently ill. Since it was only the first dose, will she be okay to stop. I know that it is my decision to do so but I just would like a second opinion.
Hi - is it possible to have bad side affects from only a 7 day course of the drug prednisone? I've been battling bro...2 REPLIES
I am on vacation in Mexico. I have an awful wet cough and asthma symptoms. I have had this before and been medicated wit...5 REPLIES
I took 1 pill of Prednisone 10mg this morning at 11am, but I don't want to take anymore. Can I do that? ## Why don...1 REPLY
I went to the ER a little over a week ago for a severe allergic reaction. I'm not sure what caused the reaction but ...6 REPLIES
I am prescribed Prednizone to treat dizziness - possibly an inner ear infection. Prednizone causes dizziness as well, do...2 REPLIES
anyone else experienced this? i get no effects from alcohol whilst taking prednisone ## Hello, Blaine! How are you? That...2 REPLIES
I have a rx for Prednisone 20mg to take e 1 tablet daily with a quantity of 5 pills. I took 3 tablets in a 24 hour perio...
Hey, I just wanted to know what might happen if I stopped taking prednisone for few days and then continue taking it lik...3 REPLIES
if the bottle says take 6 tablets a day for two days, then 5 tablets a day for two days, then 4 tablets a day for two da...1 REPLY
My husband is a 52yr old avid bodybuilder & health nut and has been for 30yrs. He's never missed work for so muc...3 REPLIES